# SDR ASAA2019011027770

- Difficulty date: January 10, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 11,204 hours, 3,728 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 254A122113
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FAULT CODE APPEARED ON NR 1 ENGINE #76-31361, THE START LEVER SIGNALS DISAGREE, LONG TIME. MUST BE CORRECTED IN 450 FLT HRS. GROUNDED - YES. HIGH RESISTANCE D10920 Y2 TO GROUND WITH START LEVER AT IDLE REF FIM 76-11 TASK 801 & WDM 76-21-11. REMOVED AND REPLACED NR 1 ENGINE START LEVER WIRE BUNDLE REF AMM 76-11-02. MASTER DIM AND TEST OPS TEST GOOD REF AMM 33-18-00-710-802. FIRE OVERHEAT DETECTION SYSTEM OPS CHECK GOOD REF AMM 26-10-00-710-801. ENGINE FUEL SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST GOOD REF AMM 28-22-00-710-801. TEST 13 - ENGINE RUN - EEC BITE CHECK GOOD REF AMM 71-00-00-700-808-F00. THIS CLEARS PLT DEFERRAL. ETOPS GROUND VERIFICATION SUCCESSFUL.
